# SDR ASAA2012090492824

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,834 hours, 5,376 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 5906067
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DPI EXTENDED.  ACFT GROUNDED.  THIS IS THE 2ND NR 1 ENG DPI OCCURANCE. R & R IDG SCAVENGE AND CHARGE FILTER.  NO DEFECTS ON REMOVED FILTERS.  RESET DPI AND SERVICED IDG.  OPS AND LK CKS GOOD.  ALL REF MM 24-11-41-200-801.
